Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On curves on formal groups


Authors: Robert A. Morris and Bodo Pareigis
Journal: Trans. Amer. Math. Soc. 233 (1977), 309-319
MSC: Primary 14L05
DOI: https://doi.org/10.1090/S0002-9947-1977-0498613-6
MathSciNet review: 0498613
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The structure of the group of curves on a formal group is determined when the formal group is on a truncated power series algebra over a commutative ring. The resulting curve functor is faithful but not full. Applications to the Lie algebra of the formal group are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14L05

Retrieve articles in all journals with MSC: 14L05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1977-0498613-6
Keywords: Formal groups, Dieudonné theory, Hopf algebras, divided powers
Article copyright: © Copyright 1977 American Mathematical Society